# SDR UIEA2024101400987

- Difficulty date: October 8, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 96,393 hours, 26,922 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Out Of Alignment
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING ESCAPE STEP MISALIGNED(  REMOVED RIGHT AFT EMERGENCY ESCAPE HATCH. REALIGNED ESCAPE STEP, REINSTALLED RIGHT AFT EMERGENCY HATCH PER AMM 52-21-01  )
